Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Pins and needles pain in the knee after a fall. Wound not healing. Medication?

Hi. I had scraped my left knee just 1 month ago because I had fallen on tennis courts and the wound seems to heal nicely, but just 2 days ago I had once again fallen on tennis courts but scraped both of my knees. My right knee has little to no pain at all, but my left knee has sharp pain constantly (almost like needles). Is this sharp pain due to the fact that I may have re-opened the previous wound, could it possibly be infected, or is it because the wound isn t finished healing yet? Thanks Joanna
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Thanks for writing to us

A feeling of pins and needles indicate a compression of your nerves or a general problem with your nerves, such as that caused by diabetes or vascular problems. The compression of your nerves may be located in different areas of your body. Numbness on the outside or top of your foot may be due to the compression of a nerve in your lower back or around your knee.

Your doctor may also prescribe professional rehabilitation where the problems that are causing your symptoms will be evaluated and treated. Your physical therapist may suggest the use of heat, ice, and ultrasound to help calm pain and swelling.

I do hope that you have found something helpful and I will be glad to answer any further query.
Answered: Tue, 27 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor